# SDR P9RA20050086

- Difficulty date: May 28, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N135NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49440
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SFB - RED UNSAFE NOSE GEAR INDICATION AFTER TAKEOFF.  CYCLED ONCE, STILL HAD RED UNSAFE IN RETRACT POSITION.  RETURNED TO SFB.  LANDED AT 142,000 LBS.  LANDING WAS SMOOTH.  INSPECTED AIRCRAFT PER M/M FOR OVERWEIGHT LANDING CONDITION.  NO DEFECTS WERE NOTED.  GEAR PINS INSTALLED AND SAFETIED.  AIRCRAFT FERRIED TO JAX FOR MAINTENANCE.  JAX MAINTENANCE ENTRY.  LUBRICATED NOSE LANDING GEAR PER M/M.  RETRACTED NOSE LANDING GEAR; ALL INDICATIONS NORMAL.  AIRCRAFT PERFORMED LOCAL ACCEPTANCE FLIGHT WITH NO FURTHER DISCREPANCIES.  NO PARTS REPLACED AS A RESULT OF THIS EVENT.
